# SDR USAA040676

- Difficulty date: August 26, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 65B578393
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR FITTINGS, .1250 INCH BY .1250 INCH AREA, CORROSION: LEVEL 1; TASK NR C53-107-02 ANCHOR FITTINGS (2) STA 993L.  REPLACED FITTINGS IAW SRM 51-10-2.
